ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Brenner, Susanne C and Gudi, Thirupathi and Neilan, Michael and Sung, Li-Yeng (2011) {C}^0$ penalty methods for the fully nonlinear Monge-Ampère equation. In: Mathematics of Computation, 80 (276). pp. 1979-1995.

Gudi, Thirupathi and Neilan, Michael (2011) An interior penalty method for a sixth-order elliptic equation. In: IMA Journal of Numerical Analysis, 31 (4). pp. 1734-1753.

This list was generated on Thu Jul 24 04:12:17 2014 IST.